# SDR CALA2014030390501

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 51,362 hours, 6,181 cycles
- Engine: Pwa PW4090
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE DISPLAYED ON EICAS AFDC C & NO LAND 3.  MX MESSAGE 22-18802 SHOWN AS ACTIVE, NEED AFDC C MR22412.  REPLACED C AFDC IAW AMM 21-11- 01.  SOFTWARE CHECKED CORRECT.  MESSAGE CLEARED, AIRCRAFT RETURNED TO AUTO LAND 3 STATUS.
